# SDR UPS09554376

- Difficulty date: December 30, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 23,107 hours, 10,938 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 ENGINE O/B T/R INNER SURFACE AFT LWR CORNER FITTING IS GOUGED.  REMOVED AND REPLACED FITTING PER RR EM 70-42-28-300-05.
